# SDR DALA2017121108486

- Difficulty date: December 8, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION A DISCREPANT AREA WAS FOUND (SEVEN DIFFERENT FASTENERS OF PSE) ON LOWER SKIN BTW XRS= 163 TO 168 REAR SPAR AT RH WING. OF SERIAL NUMBER NRC.00126 AREA ON LOWER SKIN BTW XRS=163 TO 168 REAR SPAR AT RH WING. WAS FOUND REPAIRED WITH ER/A 562419-14AD REV. ORIGINAL. (LP0331154)
